DocumentCode
936138
Title
Simple instability criterion for a class of uncertain discrete systems
Author
Sun, Yeong-Jeu
Author_Institution
Electr. Eng. Dept., I-Shou Univ., Kaohsiung, Taiwan
Volume
53
Issue
5
fYear
2006
fDate
5/1/2006 12:00:00 AM
Firstpage
409
Lastpage
411
Abstract
In this note, the instability of a class of uncertain discrete systems is investigated. Simple instability criterion is derived to guarantee the instability of such systems. Finally, a numerical example is provided to illustrate the main result.
Keywords
discrete systems; linear algebra; linear systems; stability; uncertain systems; linear algebra; simple instability criterion; uncertain discrete systems; Continuous time systems; Control systems; Councils; Eigenvalues and eigenfunctions; Linear algebra; Polynomials; Stability analysis; Stability criteria; Sun; Uncertain systems; Discrete systems; linear algebra; stability; uncertain systems;
fLanguage
English
Journal_Title
Circuits and Systems II: Express Briefs, IEEE Transactions on
Publisher
ieee
ISSN
1549-7747
Type
jour
DOI
10.1109/TCSII.2006.869913
Filename
1632354
Link To Document